mental-health-icon
Clonazepam
I detoxed off of Clonazepam about 2 months ago. I still have the shakes and really no appetite and diaherrea. Is this normal? If so how long will it last? I was on the Clonazepam for 6 years.
1039 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Your symptoms need evaluation. Please contact me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Clonazepam for anxiety Side effect of clonazepam
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.